# SDR AALA990076

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT IN AFT COACH CABIN WERE INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT JUMPER WIRE IN COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
